# SDR SWAA2021102723834

- Difficulty date: September 28, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: N263WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32520
- Aircraft time: 46,043 hours, 27,465 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT AT STATION 747+18; RBL 21; WL 154 ; / [01] REMOVED CORROSION ON FLOOR TO SIDEWALL SUPPORT RBL21, WL 154, BS 747E+18,  MEASURES  L=0.600'; W=0.500'; D=0.007'.  ORIGINAL THICKNESS=0.040', MATERIAL REMOVED, 0.007', REMAINING MATERIALTHICKNESS 0.033'. THE SIDEWALL SUPPORT IS OUT OF LIMITS. I.A.W. SRM 53-00-53-1A-2; ALLOWABLE DAMAGE 2; STEP 4.2A. TOOL USED MICROMETER ID:ATS1671; DUE DATE: 01/2022.; [02] INSPECTED AND VERIFIED ACTION 1; [03] THIS DISCREPANCY WILL ACCOMPLISHED ON CARD TTG8Q006Q898..
